# SDR SWAA983008

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 27325
- Condition: Failed
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP GET THREE RED LANDING GEAR LIGHTS AND HORN SOUNDS.  LANDING GEAR DID RETRACT, BUT RED UNSAFE LIGHTS REMAINED ON AND HORN SOUNDS.  REMOVED AND REPLACED GROUND INTERLOCK TELEFLEX CABLE PER MM, OPS CHECKS NORMAL.
